MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EKOSONIC; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC CORPORATION EKOSONIC; CATHETER, CONTINUOUS FLUSH
Model Number 6795-007
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device eval by manufacturer: the device was returned for analysis.Microscopic visual inspection of the infusion catheter showed no abnormalities.The ultrasonic core, however, did show separation at 89.5cm from the strain relief.Functional testing could not be completed as a result.
 
Event or Problem Description
Reportable based on device analysis completed on 21apr2025.It was reported that error messages occurred.A 135x50cm ekosonic endovascular device was selected for use in the treatment of deep vein thrombosis.When in the interventional radiology (ir) suite, a device temperature too high error message occurred, so the pt3b console was swapped out for another one.The patient had just been transferred to the intensive care unit (icu) when it was observed that the pt3b was not running.When started, it took approximately five minutes for the same device temperature too high error message to occur again.Troubleshooting was unsuccessful.The device was powered down for five minutes, but upon turning back on and starting therapy, an all msd groups disabled error message appeared.Troubleshooting was again unsuccessful, so it was decided that the procedure would be completed without ultrasound using the catheter as a standard drip infusion catheter.There were no patient complications as a result of this event, and the patient was reported to be doing well.However, device analysis revealed that the ultrasonic core was separated.

Brand Name
EKOSONIC
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22038879
Report Number2124215-2025-31823
Device Sequence Number8509664
Product Code KRA
UDI-Device Identifier00858593006318
UDI-Public(01)00858593006318(17)280114(10)8035613562
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K213422
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6795-007
Device Catalogue Number6795-007
Device Lot Number8035613562
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/01/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2025
Initial Report FDA Received Date05/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown